Dirichlet Series Solution Approach to Coupled Equations Arising in Boundary Value Problems

Pai, N P and Kumar, Sampath V S (2016) Dirichlet Series Solution Approach to Coupled Equations Arising in Boundary Value Problems. International Journal of Pure and Applied Mathematical Sciences, 9 (2). pp. 265-272. ISSN 0972-9828

[img] PDF
1867.pdf - Published Version
Restricted to Registered users only

Download (320kB) | Request a copy
Official URL: http://www.ripublication.com

Abstract

The pair of differential equations

Item Type: Article
Uncontrolled Keywords: Boundary value problem, Dirichlet series, Euler transformation, Unconstrained optimization, Pade approximants
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 12 Jan 2017 13:16
Last Modified: 12 Jan 2017 13:16
URI: http://eprints.manipal.edu/id/eprint/148047

Actions (login required)

View Item View Item